# SDR SWAA2024041059363

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED AFT BS500H STR26R FWD CARGO COMPARTMENT 2024-165582<[01] REPLACED ANGLE - CLIP LOCATED AFT BS500H STR26R FWD CARGO COMPARTMENT AND FASTENER IAW B737-700 #DWG:143A7502 SHEET: 109 REV:- AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OF BELOW.;[02] CORRECTED STEP 1: REPLACED ANGLE-CLIP AND FASTENERS LOCATED AFT BS500H STR26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7502 SHEET 109 REV- SEE INDIVIDUAL SIGNS OF BELOW.;[03] REPLACED ANGLE-CLIP AND FASTENERS LOCATED AFT BS500H STR26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7502 SHEET 109 REV- SEE INDIVIDUAL SIGNS OF BELOW.
